# SDR SWAA2016070553468

- Difficulty date: June 28, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 62,263 hours, 49,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 65C33214
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT ROPE OUT OF POSITION.   REPOSITIONED ROPE IAW AMM.
